# SDR SWIA202055092

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS OMNIDIRECTIONAL ANTENNA DOUBLER AT STGR 27 IS CORRODED AT THE CONNECTOR HOLE.  C-CHECK RO 1/5/2021.  INSTALLED NEW TCAS DOUBLER AT STR 27 BETWEEN FS 295 AND FS 310, REF CRJ-700 SRM AND DWG.  OPERATIONAL TEST GOOD OF THE TCAS SYSTEM, REF CRJ 700 AMM.
